zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Integral manifolds of differential equations with piecewise constant argument of generalized type. (English) Zbl 1122.34054
Equations with piecewise constant delayed argument are studied, like $$\dot x(t) = f(t, x(t), x([t])).$$ One main assumption is that there is a linear part $\dot x(t) = A(t) x(t)$ of the equation which has an exponential dichotomy. Manifolds of solutions converging to zero in forward/backward time are constructed using a Perron-type approach. Existence and uniqueness of bounded/periodic solutions is obtained (as a consequence of the exponential dichotomy). The author uses successive approximations instead of the contraction theorem.

MSC:
34K19Invariant manifolds (functional-differential equations)
34K12Growth, boundedness, comparison of solutions of functional-differential equations
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Aftabizadeh, A. R.; Wiener, J.; Xu, J. -M.: Oscillatory and periodic solutions of delay differential equations with piecewise constant argument. Proc. amer. Math. soc. 99, 673-679 (1987) · Zbl 0631.34078
[2] Akhmetov, M. U.; Perestyuk, N. A.: Differential properties of solutions and integral surfaces of nonlinear impulse systems. Differ. equ. 28, 445-453 (1992) · Zbl 0799.34007
[3] Akhmetov, M. U.; Perestyuk, N. A.: Integral sets of quasilinear impulse systems. Ukrainian math. J. 44, 1-17 (1992) · Zbl 0786.34005
[4] M.U. Akhmet, Almost periodic solutions of differential equations with piecewise constant argument of generalized type (submitted for publication) · Zbl 1166.34039
[5] Alonso, A.; Hong, J.; Obaya, R.: Almost periodic type solutions of differential equations with piecewise constant argument via almost periodic type sequences. Appl. math. Lett. 13, 131-137 (2000) · Zbl 0978.34039
[6] Bogolyubov, N. N.: On some statistical methods in mathematical physics. Acad. nauk R.S.R. (1945) · Zbl 0063.00496
[7] Bogolyubov, N. N.; Mitropol’sky, Yu.A.: The method of integral manifolds in nonlinear mechanics. Contrib. differ. Equ. 2, 123-196 (1963)
[8] Carr, J.: Applications of center manifold theory. (1981) · Zbl 0464.58001
[9] Cooke, K. L.; Wiener, J.: Retarded differential equations with piecewise constant delays. J. math. Anal. appl. 99, 265-297 (1984) · Zbl 0557.34059
[10] Coppel, W. A.: Dichotomies in stability theory. Lecture notes in mathematics (1978) · Zbl 0376.34001
[11] Halanay, A.; Wexler, D.: Qualitative theory of impulsive systems. Edit. acad. RPR, bucuresti (1968) · Zbl 0176.05202
[12] Hale, J.; Lunel, S. M. V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[13] Hartman, P.: Ordinary differential equations. (1964) · Zbl 0125.32102
[14] Kelley, A.: The stable, center-stable, center, center-unstable, unstable manifolds. An appendix in transversal mappings and flows (1967) · Zbl 0173.11001
[15] Küpper, T.; Yuan, R.: On quasi-periodic solutions of differential equations with piecewise constant argument. J. math. Anal. appl. 267, 173-193 (2002) · Zbl 1008.34063
[16] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[17] Lyapunov, A. M.: Probléme général de la stabilité du mouvement. (1949)
[18] Palmer, K. J.: A generalization of hartman’s linearisation theorem. J. math. Anal. appl. 41, 753-758 (1973) · Zbl 0272.34056
[19] Palmer, K. J.: Linearisation near an integral manifold. J. math. Anal. appl. 51, 243-255 (1975) · Zbl 0311.34056
[20] Papaschinopoulos, G.: Some results concerning a class of differential equations with piecewise constant argument. Math. nachr. 166, 193-206 (1994) · Zbl 0830.34062
[21] Papaschinopoulos, G.: Linearisation near the integral manifold for a system of differential equations with piecewise constant argument. J. math. Anal. appl. 215, 317-333 (1997) · Zbl 0892.34045
[22] Pliss, V. A.: A reduction principle in the theory of the stability of motion. Izv. akad. Nauk SSSR, ser. Mat. 28, 1297-1324 (1964) · Zbl 0131.31505
[23] Pliss, V. A.: Integral sets of periodic systems of differential equations. Izdat. nauka, Moscow (1977) · Zbl 0463.34002
[24] Poincaré, H.: LES méthodes nouvelles de la mécanique céleste. 1--2 (1892)
[25] Pugh, C.; Shub, M.: Linearisation of normally hyperbolic diffeomorphisms and flows. Invent. math. 10, 187-190 (1970) · Zbl 0206.25802
[26] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[27] Seifert, G.: Almost periodic solutions of certain differential equations with piecewise constant delays and almost periodic time dependence. J. differential equations 164, 451-458 (2000) · Zbl 1009.34064
[28] Stokes, A.: Local coordinates around a limit cycle of a functional differential equation with applications. J. differential equations 24, 153-172 (1977) · Zbl 0342.34055
[29] Wiener, J.: Generalized solutions of functional differential equations. (1993) · Zbl 0874.34054
[30] Wiener, J.; Lakshmikantham, V.: A damped oscillator with piecewise constant time delay. Nonlinear stud. 7, 78-84 (2000) · Zbl 1016.34069
[31] Muroya, Y.: Persistence, contractivity and global stability in logistic equations with piecewise constant delays. J. math. Anal. appl. 270, 602-635 (2002) · Zbl 1012.34076
[32] Rong, Yuan: The existence of almost periodic solutions of retarded differential equations with piecewise argument. Nonlinear anal. 48, 1013-1032 (2002) · Zbl 1015.34058
[33] Rong, Yuan: On the spectrum of almost periodic solution of second order scalar functional differential equations with piecewise constant argument. J. math. Anal. appl. 303, 103-118 (2005) · Zbl 1073.34085